Already for some weeks, I noticed that I am short of breath after some walking.
The advice of the hospital is to try to walk every day.
They prefer that I would walk every day at least three times a day, for 15 to 20 minutes.
So during the day, I am trying to reach that target.
In the morning always have a walk to a small supermarket nearby.
It is something like a 10-minute walk to there and a 10-minute walk back.
Then in the afternoon, I will try to do another walk.
This one I normally make it a bit longer.
As I mentioned in the beginning, I noticed that in the past weeks, I am already short of breath, only on the way to the supermarket.
At first, I did not pay too much attention to it.
I was thinking that maybe it could be of the weather.
When the weather is warm/hot, I have the same thing.
But these weeks, the weather is cold and wet.
So actually, this could not be the cause.
But as always, just ignore it.
I also noticed that my weight was off.
Normally I weigh around the 80kg.
But also in the last weeks, it was going up and down between the 81 and 82kg.
I know that if I gain weight, that maybe I am retaining water.
To get this out of my system, I have tablets.
These make you go to the toilet a bit more often, so you can get the water out of your system.
And indeed, after one tablet, the next day I had lost some weight.
But the next day it is back again.
Last weekend we had to go to a baby shower near our place.
So it is better to walk then take the car.
It is only an 8 to 10minute walk.
I had go first to drop off something and would go later in the afternoon again.
But then my wife and I would go together.
When I reached there, it took me a few seconds to catch my breath.
After that, I walked back home again.
For me, there would be plenty of time to relax and “recover” before I would go there again.
But as normal, things did not go as you thought.
After maybe 30minutes, I had to go there again and bring some small things that they needed.
My wife would also meet me there.
After I reached the place, I was really out of breath, tired.
It took more the 10-15minutes before I felt ok again.
It did not feel good.
Tired, out of breath and a very little bit nauseous.
I sometimes feel like this, when I had gone too far.
I did not listen to my body and rested enough or did too much.
“But it was only maybe a 10-minute walk?”, I was thinking.
This is not right.
This is wrong.
I really felt bad about it.
I know, that sometimes I am stubborn.
Not wanting to show that I am not able anymore to do the things I did before.
Thinking that it is a sign of weakness.
But still, after so many years, I still need to learn to accept this.
Taking the extra tablet, more often.
So, after the weekend, I decided to contact the hospital and check with them what they thought of it and if they had any advice for me.
So I had sent an email, explaining all the things and also mention about my weight.
Their idea is that I am short of breath because my body is retaining water.
This because of my weight that is a little bit higher than normal.
I already mention to them, that the tablet to get the water out of my system, I am taking it maybe every other day or sometimes I leave a few days in between.
Before this worked great and my weight was ok.
But it looks like, it is not working as before.
Not sure why.
Anyway, their advice is that for the coming 5 days, I take one tablet every day.
Then after that, when my weight is stable, then take 5 tablets per week.
Then is my weight still stays stable again, try to reduce a bit more.
Also, my breathing should be getting better.
If not, then still for some days, take the same amount of tablets per week and see how that goes.
If then there is still no improvement in my weight or breathing, then I should call them again.
I think that then they will need to check further what could be the cause.
Slowly on, I also found out, that it is not only walking, but also going up and down the stairs.
One time up and down is just ok.
But a second time is just too much.
Also with vacuuming the house.
It is just a little much.
So, I am not really happy about this.
I am watching what I eat and how much I drink, per day.
Before things were going great.
Things were stable.
But now suddenly this.
That means that for the coming week, I have 1 more tablet extra.
I hope and pray, that things will get stable again, soon.
I do my best to have not too many tablets.
Because, once you get used to it, there is a change that you need to keep on using those tablets.
That also means more chemicals in your body.
And when your body gets too much used to it, then maybe you need to use heavier tablets to get the same effect.
Anyway, for now, I will just do what they say.
Still, after different health issues and so many years, it is still difficult to accept this situation.
Your mind doesn’t always want to accept the situation.
In your mind, you still want to do things like before.
But it’s not like that anymore.
This is how it is now.
And so many times you will accept it.
But when something like this comes by, you feel sad.
Or maybe angry?
For now, I will accept it and pray that this also will pass.
3 thoughts on “Not Happy”
I do not have the same kind of physical problems you have, but I too are experiencing the fact that I can not do anymore all the things I was able to do in the past. In my case it’s the result of getting older, but still it is a struggle to accept it.
May our Lord help you in your situation and give you the strength to do what you still can do and let go of the things you can not do anymore. God bless!
On the other hand, you displayed serious strength with the furniture the other day…!
True. But it took a long time to recover. And that small part was as far as I could go. 🙂